# SDR CALA2024021200376

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5397496800400
- Condition: Cracked
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE FR58 UPPER CENTER BETWEEN STRG 38L AND 38R PROFILE CRACKED.  REMOVED AND REPLACED PROFILE PANEL AT AFT CARGO COMPARTMENT FR 5 8 CENTER UPPER BETWEEN STRG. 38L TO 38R IAW A319 SRM 51-72-11-91 1-001/002.
